# SDR A6WA2017010944732

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 31,708 hours, 30,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION AT ZERO DEGREES IN LANDING CONFIGURATION, UNEVENTFUL FLAP FAIL LANDING, COMPLIED WITH FLAP RESET PROCEDURE IAW SUPP 98-186 BOX 12   FLAPS  RESET.
